MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; THREADED GLENOID BASEPLATE Ø24.5X25

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; THREADED GLENOID BASEPLATE Ø24.5X25
Model Number 04.01.0190
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 01/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15-jan-2026.Lot 2404591: (b)(4) items manufactured and released on 10-jun-2024.Expiration date: 2029-05-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:aseptic loosening is a possible literature-described adverse event after primary shoulder arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.
 
Event or Problem Description
At about 8 months from primary the patient reported instability, during surgery, the surgeon observed that the baseplate was loose.Bone quality was not an issue.The surgeon revised the baseplate, liner, glenosphere and metaphysis.The surgery was completed successfully.
 
Additional Manufacturer Narrative
On 10 march 2026, the branch informed us that a bone graft was not used during the primary surgery and 3 screws were used to secure the baseplate.This information has been included in the event description.
 
Event or Problem Description
At about 8 months from primary the patient reported instability, during surgery, the surgeon observed that the baseplate was loose.Bone quality was not an issue.The surgeon revised the baseplate, liner, glenosphere and metaphysis.The surgery was completed successfully.Bone graft was not used during the primary surgery and 3 screws were used to secure the baseplate.

Brand Name
SHOULDER SYSTEM
Common Device Name
THREADED GLENOID BASEPLATE Ø24.5X25
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24208584
Report Number3005180920-2026-00051
Device Sequence Number13175114
Product Code PHX
UDI-Device Identifier07630040708098
UDI-Public07630040708098
Combination Product (Y/N)N
PMA/510(K) Number
K171058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0190
Device Lot Number2404591
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale
Patient Weight63 KG
Patient RaceWhite